The US Vaccine Adverse Event Reporting System (VAERS) is "overwhelmed" with reports of vaccine adverse effects in the wake of the COVID-19 vaccination campaign, cardiologist Dr. Peter McCullough last week told Laura Ingraham on Fox News.
Asked to address the possibility of underreporting of COVID-19 vaccine-related "cardiac complications," McCullough said he thought the CDC was "overwhelmed" by the massive increase in reports of vaccine adverse events.
"The CDC every year with all the vaccines combined get about 16,000 safety reports and about 25 deaths reported to the VAERS system. So far with COVID-19 they've received over 300,000 safety reports, over 6,000 deaths, nearly 20,000 hospitalizations, I think they're completely overwhelmed," he assessed.
Regarding COVID-19 vaccine effects being observed, he noted, "What we're seeing is a really disturbing pattern in those individuals under age 30, and that's myocarditis, and that's where the spike protein [induced by the COVID-19 vaccine] replicates inside heart muscle cells, damages the heart muscle cells and results in chest pain, EKG changes, positive troponin signs and symptoms of heart failure."
"20 percent of these kids are developing abnormal echocardiograms with reduced left ventricular function. And in terrible cases like this, they actually die. So I think vaccination ought to be completely prohibited in anybody under age 30. That would simplify the picture greatly," he concluded.
According to the VAERS website, VAERS "is a national early warning system to detect possible safety problems in U.S.-licensed vaccines. VAERS is co-managed by the Centers for Disease Control and Prevention (CDC) and the U.S. Food and Drug Administration (FDA)."
The site notes that "VAERS is a passive reporting system, meaning it relies on individuals to send in reports of their experiences to CDC and FDA. VAERS is not designed to determine if a vaccine caused a health problem, but is especially useful for detecting unusual or unexpected patterns of adverse event reporting that might indicate a possible safety problem with a vaccine."